# SDR DL76L060813

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,576 hours, 10,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10583
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INNER CHORD OF THE STA 500 LOWER FRAME SEGMENT IN THE FORWARD CARGO BAY AT APPROX LBL 60.  THE DAMAGED AREA OF CHORD WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED.
